Addiction: Substance Abuse Community
Old Guy Needs info on w/d from Norco
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Old Guy Needs info on w/d from Norco

I am a 65 year old Man ,Started felling better after some surgery , not much pain anymore last (2) months so i  just tried CT from Norco 9 months 80mg -100mg a day .
Made it 3 days of pure crying hell . Gave up this morning and Called my DR. and was told to take (1) Norco 10mg x 6 hours and gave me some Meds for my tummy and will see me in 2 days . I will try this and in about a week try to go to 7.50mg x 6 hours and keep cutting down . Does anyone have a idea how fast and when to stop cutting down at what mg and go with out anything . Thanks

4 Comments Post a Comment
Blank
2333944_tn?1342915967
Check out the Thomas Recipe.   Day 3 is a pretty bad day.   I quit CT from Norcos about 80 days ago.   (I'm an old lady....66 pretty soon.)   But, not being able to take CT is no shame.   I don't know if anyone here can give tapering advice....so you might have to consult with your doctor, but the Thomas recipe will definitely help ease the symptoms.
Blank
Avatar_f_tn
Actually, you'll tolerate this much better doing what you're doing. You won't feel nearly as horrible as you did today. Just go slowly and drop those small amounts as your doctor told you. Stay in touch with him so he can reevaluate the progress.  The slower the better is the trick for tapering off.

It's too bad this happened to you but it's not unusual. Hang in there! You were so wise to get your doctor involved and it sounds like he's taking good care of you.
Blank
2120911_tn?1350926261
Welcome.

80 -100 mg is respectable amounts @ 9 months. People that can taper are fortunate. I cannot......or lets say I failed at it.

If you can taper then go for it. Theres no magic dosage chart for taper. Don't drag it out though..I went on a "never ending" taper...ha

If you have access to good physician then consult first, especially if you have other stuff going on as well...

Thomas recipe is good as mentioned above and be ready for flu like symptoms for a few,,,,

hang out here,,,before you know it you'll be "out of the woods"


Free~
Blank
3225128_tn?1347137598
Hi and thanks to all ,
After 9 months of takeing norco  for pain ( surgery) i no longer need then . The pain went mostly away Time to stop the Norco . I fell like a loser for giveing up on day 3 but i was close to loseing it ( for real ) and it was all  i could take . Today my DR. called in  Meds for my Tummy that have worked well . Started (1) 10mg  Norco every 6 hours and fell the lack of what i was takeing but not bad w/d . I will be going from 100mg  to 40mg a day and will try to extend the time and lower the mg's as needed . Then try CT again till i get it right.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
Avatar_f_tn
Blank
motye51
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1409496012
Blank
EvolverU
Boston, MA